Hopf bifurcation of a two-neuron network with different discrete time delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

22 Scopus Citations
View graph of relations

Author(s)

  • Shaowen Li
  • Xiaofeng Liao
  • Chunguang Li
  • Kwok-Wo Wong

Detail(s)

Original languageEnglish
Pages (from-to)1589-1601
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume15
Issue number5
Publication statusPublished - May 2005

Abstract

In this paper, a two-neuron network with different time delays is investigated. By analyzing the associated characteristic equation, we obtain the conditions for delay-dependent and delay-independent asymptotic stability, respectively. Furthermore, we find that if the delay is used as a bifurcation parameter, Hopf bifurcation would occur. The direction and stability of the bifurcating periodic solutions are determined by using the Nyquist criterion and the graphical Hopf bifurcation theorem. Some examples are included to illustrate our results. © World Scientific Publishing Company.

Research Area(s)

  • Graphical hopf bifurcation theorem, Hopf bifurcation, Neural networks, Stability, Time delays

Citation Format(s)